# SDR SWAA2013060716893

- Difficulty date: May 23, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SUPPORT STRUCTURE ANGLE CRACKED AT WBL 71.24.  R & R ANGLE IAW SRM.
